# SDR ASAA9780024

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Hook
- Part number: 4928806501
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 457 - CREW REPORTED, THE L1 DOOR WAS DIFFICULT TO LATCH OPEN.  REPLACED THE HOLD OPEN HOOK ASSEMBLY AND OPERATED NORMALLY.  (M)
